Illinois Journal of Mathematics

Random walks

Samuel Karlin and James McGregor

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 3, Issue 1 (1959), 66-81.

Dates
First available: 13 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255454999

Mathematical Reviews number (MathSciNet)
MR0100927

Zentralblatt MATH identifier
0104.11804

Subjects
Primary: 60.00

Citation

Karlin, Samuel; McGregor, James. Random walks. Illinois Journal of Mathematics 3 (1959), no. 1, 66--81. http://projecteuclid.org/euclid.ijm/1255454999.


Export citation